# SDR VNAA20250715041

- Difficulty date: June 3, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69031351
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND OF SETTLEMENT AREA OF AVIONICS COMPARTMENT DOOR.  CORROSION AROUND OF SETTLEMENT AREA OF AVIONICS COMPARTMENT DOOR WAS REPAIRED PER REO 690-53-21-032 REV. - -
